具有一个T.I. Sylow 2-子群的有限群的类保持Coleman自同构

海进科Wang Yulei

数学学报 ›› 2008, Vol. 51 ›› Issue (6) : 1115-111.

数学学报 ›› 2008, Vol. 51 ›› Issue (6) : 1115-111. DOI: 10.12386/A2008sxxb0130
论文

具有一个T.I. Sylow 2-子群的有限群的类保持Coleman自同构

    海进科Wang Yulei
作者信息 +

Class-Preserving Coleman Automorphisms of the Finite Group with a T.I. Sylow 2-Subgroup

    Jin Ke HAIYu Lei WANG
Author information +
文章历史 +

摘要

G是一个有限群, 它的Sylow 2-子群是T.I. 集, 证明了如果G2的方幂阶类保持自同构在G任意的Sylow子群上的限制等于G的 某个内自同构的限制, 则它一定是一个内自同构. 对这样的自同构的研究是由整群环的同构问题所引起的.

Abstract

Let G be a finite group whose Sylow 2-subgroups are T.I. sets. It is shown that the class-preserving automorphism of G of order a power of 2 whose restriction to any Sylow subgroup of G equals the restriction of some inner automorphism of G is necessarily an inner automorphism. Interest in such automorphisms has arisen from the study of the isomorphism problem for integral group rings.

关键词

类保持自同构 / Coleman自同构 / 自同构群

引用本文

导出引用
海进科Wang Yulei. 具有一个T.I. Sylow 2-子群的有限群的类保持Coleman自同构. 数学学报, 2008, 51(6): 1115-111 https://doi.org/10.12386/A2008sxxb0130
Jin Ke HAIYu Lei WANG. Class-Preserving Coleman Automorphisms of the Finite Group with a T.I. Sylow 2-Subgroup. Acta Mathematica Sinica, Chinese Series, 2008, 51(6): 1115-111 https://doi.org/10.12386/A2008sxxb0130

Accesses

Citation

Detail

段落导航
相关文章

/